RUS
ENG
Full version
JOURNALS
// Differentsial'nye Uravneniya
// Archive
Differ. Uravn.,
1998
Volume 34,
Number 1,
Pages
127–129
(Mi de9640)
This article is cited in
1
paper
Short Communications
On normalized eigenfunctions of a class of quasilinear elliptic equations
Ya. M. Dymarskii
Institute of Mathematics, Ukrainian National Academy of Sciences, Kiev
UDC:
517.956.25
+
517.988.57
Received:
08.01.1996
Fulltext:
PDF file (546 kB)
Cited by
English version:
Differential Equations, 1998,
34
:1,
131–134
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025